Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

On antibiotics for ear pain. Greenish discharge. Any natural remedy?

I have had ear pain for a while and have been on antibiotics or steroids for a total of 3 consecutive weeks. My right ear is still painful and when I bend over and stand up again, I can hear fluid. Just this morning, there was green drainage coming form my right ear. I have been in contact with my doctor after each medication treatment, but I feel that there must be something more I can do to help this. Are there any natural remedies that I could try?
Asked On : Thu, 7 Mar 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response
Hi ,Thanks for the query i would like you to know that you are having ear infection (otitis ) in which sypmtoms resembles to those of you like
Discharges from the ear.
Fullness in the ear.
Muffled hearing
Poor sleep.
Fever etc
So i suggest you to consult your doctor about the discharges you are having before it doubles and you can put mild warm olive or mustard oil drops (3-4) in your ear .
Dr Shilpi
Answered: Thu, 7 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor